# SDR 2015FA0000079

- Difficulty date: February 26, 2015
- Submitted: February 26, 2015
- Operation: General aviation
- Aircraft: N24266
- Make and model: Cessna 152
- Aircraft serial: 15280185
- Aircraft time: 12,114 hours
- Engine: Lyc O235L2C
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 04320016
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Cessna, E
- Component part number: 043200159
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER LT & RT INSIDE L/E NOSE RIB ASSY, PN: RT 0432001-6, LT 0432001-46 WAS FOUND CRACKED DURING A 100HR/ ANNUAL INSPECTION.  THE FAILURE WAS FOUND BY GENTLY LIFTING UP ON EITHER THE LT OR RT SIDES OF THE HORIZONTAL STABILIZER NOTING THE DEFLECTION OF ATTACHMENT AND LISTENING FOR NOTICEABLE ABNORMAL CREEKS AND POPS.  AFTER CAREFUL INSPECTION THE CRACKING WAS FOUND COMMON TO THE HORIZONTAL STABILIZER FORWARD SPAR INSIDE NOSE RIB ATTACH POINT.  NEW RT & LT  NOSE RIB ASSEMBLIES HAVE BEEN INSTALLED.  OUR MAINTENANCE STAFF HAS BEEN MADE AWARE OF THIS FAILURE.
